Thanks for your query at DoctorSpring. I have gone through your question in detail and I can understand what you are going through.
From what you have stated I understand that you are having depression and PTSD. Celexa and elivel can cause cardiac complications but the same can be monitored on an ECG. If while you are taking these medications, your ECG doesnt show any significant changes in the QT interval of ECG then you should not worry. Infact in my clinic many of my patients are on celexa and elivel and they are doing perfectly fine. I do monitor them regularly by ECG but i dont remember any patient whome i had to withdraw from alivel case of ECG changes.
Infact therotically speaking many of the psychotropic medications have interaction when given together and stated to have effect on heart. But the chance is very low.
Thorazine is not a good option for you as you dont have any psychotic symptoms and that thorazine is a very old antipsychotic and there are many good option available.
For PTSD, there are no specific drugs in your regimen right now. You should be on clonidine to reduce the arousals.
Probably you can discuss these issues with your treating psyciatrist who would like to restart you on the same old combination.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
Wish you good health,
Dr. Srikanth Reddy M.D.